# SDR 2003UALA00961

- Difficulty date: December 15, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 37,502 hours, 13,892 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 588 TO 624 STR 15L TO 17L HAS A DOUBLER INSTALLED WITH DENTS NEXT TO IT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
